# SDR 07FDEA02861

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 35,345 hours, 29,942 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A5377364420600
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FITTING C38.2 CRACKED AND CORRODED AT LBL 60 IN FWD PIT UNDER T-CAP  REMOVED AND REPLACED FITTING IAW A310-200 SRM 51-40-21 PARA 6 PO NR 583026.5.
